Proceedings of the Japan Academy, Series A, Mathematical Sciences

On some Pachpatte integral inequalities involving convex functions

Young-Ho Kim

Full-text: Open access


In the present paper we establish some new integral inequalities involving convex function as a certain extensions of Pachpatte's inequality by using a fairly elementary analysis.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 77, Number 10 (2001), 164-167.

First available in Project Euclid: 23 May 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals

Integral inequality convex function Pachpatte's integral inequality


Kim, Young-Ho. On some Pachpatte integral inequalities involving convex functions. Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 10, 164--167. doi:10.3792/pjaa.77.164.

Export citation


  • Borell, C.: Integral inequalities for generalised concave and convex functions. J. Math. Anal. Appl., 43, 419–440 (1973).
  • Dragomir, S. S., and Ionescu, N. M.: Some remarks on convex functions. Anal. Num. Theor. Approx., 21, 31–36 (1992).
  • Heinig, H. P., and Maligranda, L.: Chebyshev inequality in functions spaces. Real Anal. Exchange, 17, 211–247 (1991/92)
  • Maligranda, L., Pečarić, J. E., and Persson, L. E.: On some inequalities of the Gröss-Barnes and Borell type. J. Math. Anal. Appl., 187, 306–323 (1994).
  • Mitrinović, D. S.: Analytic Inequalities. Springer, Berin-New York (1970).
  • Pachpatte, B. G.: On some integral inequalities involving convex functions. RGMIA Research Report Collection, 3(3), Article 16 (2000).
  • Pečarić, J. E., and Dragomir, S. S.: A generalization of Hadamard's inequality for isotonic linear functionals. Radovi Matematicki, 7, 103–107 (1991).